# SDR SWAA2013091320126

- Difficulty date: September 6, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 85,366 hours, 63,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS CHEM MILL SKIN CRACKED AT BS 927+13, STRINGER 4L.  REPAIRED SKIN IAW SRM.
